# SDR DL76S050692

- Difficulty date: August 10, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 59,158 hours, 28,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T508610
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR AND WING LEADING EDGE RIB HAS CRACK INDICATION.  HOLE WAS OVERSIZED TO REMOVE THE CRACK PER ER/A 450059-14AD, REF AD 2004-16-12 AND 01-074906-03AD.
